# SDR SWIA200515501

- Difficulty date: August 28, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 10,296 hours, 9,084 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70623
- Part serial: 738
- Condition: Malfunctioned
- Location: Stab Trim
- Part time: 10,899 hours, 9,114 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB CHANNEL 2 INOP, WOULDN'T ENGAGE.  REPLACED STAB TRIM MOTOR CONTROL UNIT IAW CRJ MM 27-42-05.  OPERATIONAL CHECK GOOD.
